I went to the ER yesterday because everytime i was taking a deep breath i got dizzy, there is also a weird noise when i breath sort of like wheezing but different.. they did a chest xray , blood and urine test. all came up clear??? i dont understand, this is very weird.
*chronic non productive cough
*aches and pains in various parts of body (mainly legs) a feeling of pressure in head and eyes, all WHEN COUGHING
*pain in throat when speaking loud or trying to sing or anything that requires above average effort
*buzzing feeling in legs , very intense
*mid back pain ( stabbing sensation)
*pressure behind the eyes
*pressure in ears
*chronic headaches, pressure, dull pains
*strange sensation in throat, pain , pressure , a feeling like something is stuck like a metal pipe, lump
*muscle twitching (random muscles, mostly legs but sometimes facial muscles and buttocks area)
*chest pain (lungs)
*burning tongue , buzzing feeling. ranges from mild to severe
*dizziness when breathing deep
* wheezing, strange noises when breathing deep, makes a sound after breathing in deep, very strong and alarming
*metallic, mustard like taste in mouth and throat
*rash on left thigh (has been there for 4 months)
* occasional blurry vision
*pain in various parts of body and an overall feeling of tiredness and sickness
* symptoms have been gradually building since december.. getting worse by the day. the lung problems are what alarmed me to take immediate action
pulmanologist visit , prescribed prednisone, advair 100/50 he said that the prednisone and antibiotocs should fix the lung issues but they havent...
cervical spine mri 2 weeks ago
chest x ray 1 week ago came up clear
neuro test ( showed mild neuralgia in the legs) 1 week ago, doctor said its probably from chemotrerapy i am a cancer survivor..
echocardiogram done about 2 months ago, showed up normal
ct of head and neck ( came up clear) in december
ent visit (2 weeks ago) clear, ent said throat was very inflamed prescribed prednisone and allegra-d and amox/clavu/potassium 500-125mg tabs
how can all these tests come up clear and i am getting worse by the day? i feel like my breathing is going to stop...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.